# SDR SIMA202109120001

- Difficulty date: September 10, 2021
- Submitted: September 12, 2021
- Operation: Air carrier
- Aircraft: N684JW
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500835
- Aircraft time: 40,071 hours, 35,467 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEL 33-22 AUTH# 090117D-C REF LOGPAGE 4798868-2 "SERVICE DOOR EXTERNAL EMERGENCY LIGHT INOP".  REMOVED AND REPLACED SERVICE DOOR EXTERNAL EMERGENCY LIGHT ASSEMBLY IAW EMB 145 AMM 33-50-10. OPS CHECK GOOD. MEL ITEM RESTORED.
